| Catalog Number |
42502807002 |
| Medical Device Problem Codes |
Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Unspecified Tissue Injury (4559)
| Date of Event |
04/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: item# 42522100812; lot# 64990828; item# 42509902525; lot# 65003865; item# 42532007502; lot# 64644185.G2: foreign - event occurred in australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product was requested but not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported a patient underwent a revision approximately three (3) years post-implantation due to instability after the patient had a fall with a lateral soft tissue injury.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b1; b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.H6: proposed component code mechanical (g04) femur.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.It was reported that the patient had a fall however, the reason for the fall is unknown and hence, a definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.